# SDR SWAA2022060610398

- Difficulty date: May 23, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1669 FAILED OPS TEST. / [01] REMOVED AND REPLACED BATTERY PACK POSITION M1669 REF B737 AMM 33-51-06-960-805. PERFORMED OPTEST REF B737 AMM 33-51-06-960-805; FOUND NORMAL;[02] VERIFIED STEP 1
